Many of our patients have high temperatures, especially during COVID outbreaks. Some of them are taking over the counter pain relief as required. This is of course recommended, however many of our patients are also tachycardic due at least in part to their high temperatures. When they complain of palpitations, do they need to be aware of the effects of caffeine-paracetamol combinations? Should they be taking this combination at all, or should they simply ease off dietary sources of caffeine while taking analgesics? Here are a few quotes on the subject. Full references are below.
Check out the video summary below. For more information, have a look at the related Article 999 post here. Other posts that may interest you: Fast Fact: Head Injury is […]
The first video in the series is Ventilator V2, which was posted some time ago on the website & on YouTube. You may view the original video & more information […]
This is a shorter version of the Ventilator: Why, What, How, When? video, featuring the how-to only.
Made by UK Paramedics, this video demonstrates how to use the PneuPac ParaPac ventilator.
If you've ever felt the frustration of being a student on Day 1 and having to retrieve the ventilator for your crewmate, you might enjoy this GIPHY.
The relief pressure dial on the ventilator ensures that the pressure of ventilation is not so high that it causes problems but allows it to be high enough to help ensure that the patient actually is ventilated. Read more...
This video demonstrates how to insert an OP airway adjunct to an adult patient. A full video, showing how to size & insert the adjunct, along with information about relevant […]
This video shows only the when and how of I-Gels. To view a longer video, which contains the why, what, when and how, click here. This version has been created […]